# SDR ASAA2016102118453

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 31,663 hours, 9,631 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC007
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 31,725 hours, 9,649 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE RIGHT VSV ACTUATOR LEAKING 16 DROPS PER MINUTE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01-000-802-F00, AND AMM 75-31-01-400-802-F00. ACCOMPLISHED VSV ACTUATOR TEST IAW AMM 75-31-01-790-801-F00 PARAGRAPH 7.A THRU E A.
